Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

What treatment should i take to cure joint and muscle pain after tahbso surgery ?

i am 45 years old,height 5ft, weight 68kg. i had tah-bso surgery on 25-1-2011. due to infection i had another abdominal surgery on 2-2-2011. now i am not taking astrogen and taking only shellcal-m medicine. now i am experiencing pain in joint and muscle, swelling in ankle. due to pain i am not able to sit more then 5 minutes. what should i do?
Asked On : Sat, 23 Jul 2011
Answers:  2 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Thanks for query,
You might have degenerative changes in your bones and joints like osteo artheritis,osteo malacia,osteo porosis.\ giving rise to pain,swelling.
Take vit A,D nd good brand of Calcium.
Take analgesic as and when require.
Do physical exercise like walking,swimming,
Take high protein diet.
ok and bye.
Answered: Sat, 23 Jul 2011
I find this answer helpful
Infertility Specialist Dr. Vasundara Kunal's  Response
pl have your blood levels for uric acid tested sometimes a condition called gout can manifest like the pain bad after u wake up in the morning?if so do get yourself tested for rheumatoid factor in blood.also make sure u do take 1000mg calcium check if the calcium tab u r taking has 1000mg of elemental calcium thats important.also take evion 400mg 1cap/day at bedtime for 3months its vit e capsule.if all the above dont show any results /improvement do show an ortho specialist.
keep me posted.
Answered: Sat, 23 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor